About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 407908, 6 pages
http://dx.doi.org/10.1155/2013/407908
Research Article

Self-Adjointness, Symmetries, and Conservation Laws for a Class of Wave Equations Incorporating Dissipation

Institute of Applied Mathematics and Engineering Computations, Hangzhou Dianzi University, Zhejiang 310018, China

Received 17 February 2013; Revised 30 April 2013; Accepted 13 May 2013

Academic Editor: Qian Guo

Copyright © 2013 Yang Wang and Long Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Long Wei, and Yang Wang, “Comment on “Conservation Laws of Two (2 + 1)-Dimensional Nonlinear Evolution Equations with Higher-Order Mixed Derivatives”,” Abstract and Applied Analysis, vol. 2014, pp. 1–4, 2014. View at Publisher · View at Google Scholar
  • Júlio Cesar Santos Sampaio, and Igor Leite Freire, “Nonlinear Self-Adjoint Classification of a Burgers-KdV Family of Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar